Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Precessional advances of a Lock-Fowler missile

Authors: P. C. Rath and J. Pal
Journal: Quart. Appl. Math. 39 (1981), 375-381
MSC: Primary 70M99
DOI: https://doi.org/10.1090/qam/636242
MathSciNet review: 636242
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that for apses-to-apses motions which are purely direct (retrograde), a Lock-Fowler missile satisfies the Halphen inequality. The result is independent of all launching conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70M99

Retrieve articles in all journals with MSC: 70M99

Additional Information

DOI: https://doi.org/10.1090/qam/636242
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society